La théorie des points fixes des applications à itérée condensante
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France no. 46  (1976), p. 91-120
@incollection{MSMF_1976__46__91_0,
     author = {Eells, James and Fournier, Gilles},
     title = {La th\'eorie des points fixes des applications \`a it\'er\'ee condensante},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     pages = {91-120},
     zbl = {0335.58006},
     mrnumber = {54 \#13989},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1976__46__91_0}
}
Eells, James; Fournier, Gilles. La théorie des points fixes des applications à itérée condensante, in Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 91-120. doi : 10.24033/msmf.188. http://www.numdam.org/item/MSMF_1976__46__91_0/

[1] A. Ambrosetti, Proprietà spettrali di certi operatori lineari non compatti, Rend. Sem. Mat. Univ. Padova, 42 (1969), p. 189-200. | Numdam | MR 41 #2425 | Zbl 0235.47001

[2] R. Bonic, Four brief examples concerning polynomials on certain Banach spaces, J. Diff. Geometry, 2 (1968), p. 391-392. | MR 39 #6075 | Zbl 0185.37603

[3] R. Bonic, J. Frampton et A. Tromba, ∧-manifolds, J. Fun. Analysis, 3 (1969), p. 310-320. | MR 38 #6635 | Zbl 0179.17602

[4] F.E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J., 26 (1959), p. 291-304. | MR 21 #4368 | Zbl 0086.10203

[5] F.E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Sum. Brasil. Math., 4 (1960), p. 253-293. | MR 26 #4354 | Zbl 0102.37901

[6] F.E. Browder, Fixed point theorems on infinite dimensional manifolds, T.A.M.S., 119 (1965), p. 179-194. | MR 33 #3287 | Zbl 0132.18803

[7] F.E. Browder, Asymptotic fixed point theorems, Math. Ann., 185 (1970), p. 38-60. | MR 43 #1165 | Zbl 0212.27704

[8] F.E. Browder, Some new asymptotic fixed point theorems, Proc. Nat. Acad. Sc., 71 (1974), p. 2734-2735. | MR 50 #14386 | Zbl 0302.47039

[9] R.F. Brown, On some old problem of fixed point theory, Rocky Mountain J. Math., 4 (1974), p. 3-14. | MR 50 #1230 | Zbl 0277.55009

[10] G. Darbo, Punti uniti in transformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), p. 84-92. | Numdam | MR 16,1140f | Zbl 0064.35704

[11] J. Dieudonne, Eléments d'analyse, tome I, Gauthier-Villars, 1968.

[12] C.J. Earle ET R. Hamilton, A fixed point theorem for holomorphic mappings, Proc. Symp. Pure Math. A.M.S., Vol. XVI, p. 61-66. | MR 42 #918 | Zbl 0205.14702

[13] J. Eells, A setting for global analysis, Bull. Am. Math. Soc., 72 (1966), p. 751-807. | MR 34 #3590

[14] J. Eells, Fredholm structures, Proc. Symp. Pure Math., 18 (1970), p. 62-85. | MR 45 #2753 | Zbl 0228.58002

[15] J. Eells et G. Fournier, Applications asymptotiquement compactes, C.R. Paris 280 (1975), Sér. A, p. 1109-1111. | MR 52 #4330 | Zbl 0322.55009

[16] K.D. Elworthy, Embeddings, isotopy and stability of Banach manifolds, Comp. Math., 24 (1972), p. 175-226. | Numdam | MR 46 #4563 | Zbl 0228.58001

[17] C. Fenske, Analytische Theorie des Abbildungsgrade fur Abbildungen in Banach-raümen, Math. Nach., 48 (1971), p. 279-290. | MR 49 #7857 | Zbl 0192.49002

[18] G. Fournier, Généralisations du théorème de Lefschetz pour des espaces non-compacts, I, II, III, à paraître dans Bull. Acad. Polon. Sc., 1975. | Zbl 0307.55007

[19] M. Furi et M. Martelli, On the minimal displacement under acyclic-valued maps defined on a class of ANR's, Bonn Univ. Preprint (1974).

[20] M. Furi et A. Vignoli, On α-nonexpansive mappings and fixed points, Accad. Naz. Lincei, 58 (1970), p. 195-198. | MR 43 #5513 | Zbl 0197.11806

[21] N. Krikorian, Compact multilinear transformations, Proc. A.M.S., 33 (1972), p. 373-376. | MR 45 #4144 | Zbl 0235.46068

[22] K. Kuratowski, Sur les espaces complets, Fund. Math., 15 (1930), p. 301-309. | JFM 56.1124.04

[23] K. Kuratowski, Topologie I, Warsaw, 1948 ; Topologie II, Warsaw, 1950.

[24] A. Lebow et M. Schechter, Semigroups of operators and measure of noncompactness, J. Fun. Analysis, 7 (1971), p. 1-26. | MR 42 #8301 | Zbl 0209.45002

[25] J. Leray, Sur les équations et les transformations, J. Math. Pures et Appl. 24 (1945), p. 201-248. | MR 7,468g | Zbl 0060.40705

[26] J. Leray, Théorie des points fixes : Indice total et nombre de Lefschetz, Bull ; Soc. Math. France, 87 (1959), p. 221-233. | Numdam | MR 26 #762 | Zbl 0093.36702

[27] J. Leray et J. Schauder, Topologie et équations fonctionnelles, Ann. Ec. Nor. Sup., 51 (1934), p. 45-78. | JFM 60.0322.02 | Numdam | Zbl 0009.07301

[28] R.D. Nussbaum, The fixed point index for local condensing maps, Ann. di Mat. 89 (1971), p. 217-258. | MR 47 #903 | Zbl 0226.47031

[29] R.D. Nussbaum, Asymptotic fixed point theorems for local condensing maps, Math. Ann., 191 (1971), p. 181-195. | MR 45 #7554 | Zbl 0202.54004

[30] R.D. Nussbaum, Some asymptotic fixed point theorems, T.A.M.S., 171 (1972), p. 349-375. | MR 46 #9817 | Zbl 0256.47040

[31] R.D. Nussbaum, The radius of the essential spectrum, Duke math. J., 38 (1970), p. 473-478. | MR 41 #9028 | Zbl 0216.41602

[32] B. O'Neill, Essential sets and fixed points, Am. Math. J., 75 (1953), p. 497-509. | MR 15,145e | Zbl 0050.39202

[33] F. Quinn, Transversal approximation on Banach manifolds, Proc. Symp. Pure Math. XV, (1970), p. 213-222. | MR 41 #9304 | Zbl 0206.25705

[34] E.H. Rothe, Mapping degree in Banach spaces and spectral theory, Math. Z., 63 (1955), p. 195-218. | MR 17,646d | Zbl 0065.35503

[35] H. Torunczyk, Smooth partitions of unity on some non-separable Banach spaces, Studia Math., 46 (1973), p. 43-51. | MR 49 #4016 | Zbl 0251.46022

[36] J.C. Wells, Differentiable functions on Banach spaces with Lipschitz derivatives, J. Diff. Geometry, 8 (1973), p. 135-152. | MR 51 #6867 | Zbl 0289.58005

[37] T.T. West, The decomposition of Riesz operators, Proc. London Math. Soc., 16 (1966), p. 737-752. | MR 33 #6417 | Zbl 0144.17604